Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Algorithmic proof of the epsilon constant conjecture

Authors: Werner Bley and Ruben Debeerst
Journal: Math. Comp. 82 (2013), 2363-2387
MSC (2010): Primary 11Y40; Secondary 11R33, 11S25
Published electronically: April 1, 2013
MathSciNet review: 3073206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will algorithmically prove the global epsilon constant conjecture for all Galois extensions $ L/\mathbb{Q}$ of degree at most $ 15$. In fact, we will obtain a slightly more general result whose proof is based on an algorithmic proof of the local epsilon constant conjecture for Galois extensions $ E/\mathbb{Q}_p$ of small degree. To this end we will present an efficient algorithm for the computation of local fundamental classes and address several other problems arising in the algorithmic proof of the local conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40, 11R33, 11S25

Retrieve articles in all journals with MSC (2010): 11Y40, 11R33, 11S25

Additional Information

Werner Bley
Affiliation: Universität München, Theresienstr. 39, 80333 München, Germany

Ruben Debeerst
Affiliation: Universität Kassel, Heinrich-Plett-Str. 40, 34132 Kassel, Germany
Address at time of publication: Heidelberger Landstraße 101B, 64 297 Darmstadt, Germany

Keywords: Epsilon constant conjecture, local fundamental classes
Received by editor(s): October 7, 2011
Received by editor(s) in revised form: February 23, 2012
Published electronically: April 1, 2013
Additional Notes: The second author was supported by DFG grant BL 395/3-1
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society